Texas, 2015Hail and Damaging Winds in Texas, April 8, 2015
April 8, 2015 · NWS LUB · 11 events in 11 counties and zones
Scattered to numerous strong and severe thunderstorms developed late this afternoon and early evening as a vigorous upper trough moved across New Mexico. Many of these storms initially developed west of the dryline over the western South Plains in the form of high based thunderstorms; however, one severe storm developed farther east in southwest Motley County and produced hail to half-dollar size.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered to numerous strong and severe thunderstorms developed late this afternoon and early evening as a vigorous upper trough moved across New Mexico. Many of these storms initially developed west of the dryline over the western South Plains in the form of high based thunderstorms; however, one severe storm developed farther east in southwest Motley County and produced hail to half-dollar size. Farther west, very dry sub-cloud layers led to the acceleration of thunderstorm downdrafts culminating with several downbursts, some with winds measured as high as 82 mph. In addition to thick blowing dirt, these winds created sporadic damage ranging from downed trees and limbs to minor structural damage. As these storms reached the dryline over the eastern South Plains, they solidified into a squall line and would go on to produce additional severe wind gusts and locally heavy rain in excess of one half inch before exiting the Rolling Plains near sunset.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Apr 8, 2:44 PM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 8, 2:44 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
344 PM CDT WED APR 8 2015
.SHORT TERM...
CLOUD COVER CONTINUES TO STREAM ACROSS THE REGION AS UPPER LEVEL LOW
TRANSLATES FROM WY INTO THE UPPER MISSISSIPPI VALLEY OVER THE NEXT
24 HOURS. WEST SOUTHWESTERLY FLOW IS EXPECTED TO PERSIST THROUGH
THE PERIOD. THE RED FLAG SETUP HAS MORE OR LESS FIZZLED WITH THE
EXCEPTION OF OUR NORTHWESTERN ZONES. THE NORTHWEST HAS ACCUMULATED
SOME RED FLAG MINUTES TODAY WITH PARTIAL CLEARING. HOWEVER WE WILL
KEEP THE WARNING IN PLACE IN THE NORTHWEST FOR NOW GIVEN THE
INCREASING THREAT OF HIGH BASED STORMS WITH DRY
LIGHTNING/DOWNBURST POTENTIAL THIS AFTERNOON INTO THE EARLY
EVENING HOURS. FURTHER EAST...WILL CANCEL RED FLAG AS IT APPEARS
VERY UNLIKELY THAT WE WILL MAKE CRITERIA. STILL...THE TSTM THREAT
EXISTS. HAVE INCREASED POPS WEST OF THE DRYLINE TO HIGHLIGHT THE
THREAT FOR WHAT MAY END UP AS HIGH BASED THUNDERVIRGA. EAST OF THE
DRYLINE...NEAR A TRIPLE POINT IN THE SERN PANHANDLE...POPS HAVE
BEEN INCREASED TO SOLID CHANCE TO LIKELY. DRYLINE WILL ATTEMPT TO
RETREAT WESTWARD OVERNIGHT AS DRY COLD FRONT APPROACHES THE REGION
THURSDAY MORNING. THIS WILL BRING NORTHERLY WINDS TO THE AREA BY
THURSDAY AFTERNOON AND KNOCKING OFF A FEW DEGREES FROM THE HIGHS
OVER VALUES SEEN TODAY.
.LONG TERM...
A COLD FRONT WILL PUSH DOWN INTO CENTRAL AND SOUTH TEXAS ON
THURSDAY. MOISTURE WILL BE VERY SLOW TO RECOVER ON FRIDAY WITH WINDS
SWINGING AROUND TO THE EAST. MOISTURE/HIGH THETA-E AIR WILL MOSTLY
STAY TO THE SOUTH ON FRIDAY BUT WILL SLOWLY INCREASE OVER THE
SOUTHERN ROLLING PLAINS. A LITTLE BIT OF AN INCREASE IN ISENTROPIC
LIFT MAY GARNER SOME PRECIPITATION ON FRIDAY NIGHT. ALTHOUGH
INSTABILITY WILL BE NEARLY NON EXISTENT DUE TO THE LACK OF MOISTURE.
THE HIGHER THETA-E AIR WILL NOT SUBSTANTIALLY MAKE IT BACK INTO THE
REGION UNTIL SATURDAY.
THE DRYLINE SHOULD NOT MOVE TOO FAR EAST DURING THE AFTERNOON ON
SATURDAY AND SUNDAY. WINDS ALOFT WILL NOT BACK UNTIL SUNDAY WITH THE
APPROACH OF THE DEEP TROUGH. MODELS SHOW WINDS AT 500MB BACKING AS
FAR TO THE SSE ON SUNDAY AFTERNOON. THIS TROUGH WILL TAKE ON AN
INCREASING NEGATIVE TILT AS IT MOVES ACROSS NORTHERN
MEXICO/SOUTHWESTERN US. ANALOG GUIDANCE ALSO SHOWS A SIGNIFICANT
NUMBER OF SEVERE EVENTS OCCURRING. OVERALL...CONFIDENCE IS INCREASING
AS MUCH AS IT CAN THIS FAR OUT IN A SEVERE WEATHER OCCURRENCE FOR
SATURDAY OR SUNDAY. ALTHOUGH AT THE MOMENT...SUNDAY SHOWS THE MOST
PROMISE.
&&
.PRELIMINARY POINT TEMPS/POPS...
FRIONA 40 71 36 67 / 10 0 0 0
TULIA 45 75 39 67 / 20 0 0 0
PLAINVIEW 46 76 41 68 / 20 0 0 10
LEVELLAND 46 78 42 68 / 10 0 0 10
LUBBOCK 50 80 44 69 / 10 0 0 10
DENVER CITY 47 77 44 69 / 10 0 10 10
BROWNFIELD 48 78 45 69 / 10 0 0 10
CHILDRESS 56 84 46 71 / 20 0 0 10
SPUR 56 83 47 70 / 20 0 0 10
ASPERMONT 62 87 49 72 / 20 0 10 10
&&
.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ021>023-027-
028-033-034-039.
&&
26/01
Hazardous weather outlook, Apr 8, 3:58 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
458 PM CDT WED APR 8 2015
TXZ021>044-092200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
458 PM CDT WED APR 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.
.DAY ONE...TONIGHT
A RISK OF STRONG SEVERE THUNDERSTORMS EXISTS THIS EVENING ACROSS
WEST TEXAS. THE MOST SIGNIFICANT RISK IS ACROSS THE SOUTHEASTERN
TEXAS PANHANDLE WHERE A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT.
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE ALSO
POSSIBLE.
A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE UNTIL 7 PM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS MAY DEVELOP SATURDAY AND SUNDAY OVER
PORTIONS OF THE OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED EAST OF THE CAPROCK ESCARPMENT
LATE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Special weather statement, Apr 8, 3:54 PM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
454 PM CDT WED APR 8 2015
TXZ041-042-082215-
LYNN TX-GARZA TX-
454 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND SOUTHEASTERN LYNN
COUNTIES UNTIL 515 PM CDT...
AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRASSLAND...OR 8 MILES SOUTHWEST OF POST...MOVING NORTHEAST AT 45
MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POST AND GRASSLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3312 10169 3337 10131 3318 10110 3297 10151
3296 10158
TIME...MOT...LOC 2153Z 233DEG 39KT 3311 10149
23Special weather statement, Apr 8, 4:07 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
507 PM CDT WED APR 8 2015
TXZ036-037-082230-
DICKENS TX-CROSBY TX-
507 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROSBY AND
SOUTHWESTERN DICKENS COUNTIES UNTIL 530 PM CDT...
AT 506 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE RIVER LAKE...OR 11 MILES SOUTHEAST OF CROSBYTON...MOVING EAST
AT 45 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORMS.
LOCATIONS IMPACTED INCLUDE...
DICKENS...SPUR...KALGARY AND WHITE RIVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR WHITE RIVER LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3355 10127 3373 10086 3348 10074 3340 10113
3340 10125
TIME...MOT...LOC 2206Z 248DEG 38KT 3350 10113
23Special weather statement, Apr 8, 4:13 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
513 PM CDT WED APR 8 2015
TXZ035-082230-
LUBBOCK TX-
513 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LUBBOCK COUNTY UNTIL
530 PM CDT...
AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLATON...MOVING NORTHEAST AT 50 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SLATON AND RANSOM CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3348 10186 3367 10157 3361 10157 3340 10158
3340 10181
TIME...MOT...LOC 2212Z 239DEG 45KT 3345 10173
23Special weather statement, Apr 8, 4:36 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
536 PM CDT WED APR 8 2015
TXZ036-037-042-043-082300-
DICKENS TX-CROSBY TX-GARZA TX-KENT TX-
536 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CROSBY...NORTHERN KENT...DICKENS
AND NORTHERN GARZA COUNTIES UNTIL 600 PM CDT...
AT 534 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS...MOVING NORTHEAST AT 55 MPH. ONE STORM WAS LOCATED
NEAR DICKENS...ANOTHER NEAR KALGARY AND A THIRD STORM NEAR LORENZO.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROSBYTON...DICKENS...RALLS...SPUR...LORENZO...KALGARY...GIRARD...
MCADOO...WHITE RIVER LAKE...SOUTHLAND...CAPROCK AND AFTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3330 10155 3375 10156 3383 10053 3338 10053
3321 10129
TIME...MOT...LOC 2234Z 239DEG 47KT 3364 10083
23Special weather statement, Apr 8, 5:04 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
604 PM CDT WED APR 8 2015
TXZ030-031-036-037-082330-
DICKENS TX-CROSBY TX-MOTLEY TX-FLOYD TX-
604 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CROSBY...SOUTHEASTERN FLOYD...
SOUTHWESTERN MOTLEY AND DICKENS COUNTIES UNTIL 630 PM CDT...
AT 603 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CONE TO
NEAR WHITE RIVER LAKE...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROSBYTON...MATADOR...DICKENS...RALLS...SPUR...MCADOO...WHITE RIVER
LAKE...DOUGHERTY...CONE...AFTON AND ROARING SPRINGS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3415 10078 3365 10055 3347 10052 3341 10139
3387 10147
TIME...MOT...LOC 2303Z 233DEG 36KT 3382 10128 3352 10107
23Special weather statement, Apr 8, 5:21 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
621 PM CDT WED APR 8 2015
TXZ036-082345-
CROSBY TX-
621 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CROSBY COUNTY UNTIL 645
PM CDT...
AT 620 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAPROCK...OR 12 MILES SOUTHWEST OF CROSBYTON...MOVING NORTHEAST AT 45
MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROSBYTON...RALLS AND CAPROCK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3342 10144 3356 10156 3358 10156 3380 10122
3379 10113 3376 10108 3355 10109
TIME...MOT...LOC 2320Z 233DEG 38KT 3355 10143
23Thunderstorm Wind, Cochran
- When
- April 8, 5:25 PM CST to 5:30 PM CST
- Where
- Cochran County, 13.13 mi S of Whiteface
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.410, -102.620
A Texas Tech University West Texas Mesonet located eight miles west-southwest of Sundown recorded downburst winds of 82 mph and 76 mph at 1725 CST and 1730 CST, respectively.
Hail, Motley
- When
- April 8, 5:30 PM CST
- Where
- Motley County, Matador
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.020, -100.820
A citizen in Matador forwarded a photo to the NWS Lubbock staff of large hail up to 1.25 inches in diameter. Damage information was not available.
Thunderstorm Wind, Hockley
- When
- April 8, 5:50 PM CST to 6:09 PM CST
- Where
- Hockley County, 0.58 mi E of Levelland to 2.15 mi SSE of Levelland Muni Arpt
- Measured
- 66 kt (76 mph) measured gust
- Property damage
- $10,000
- Reported by
- Mesonet
- Coordinates
- 33.580, -102.360
Downburst winds were measured up to 76 mph on two occasions by a Texas Tech University West Texas Mesonet located four miles south of Levelland. Similar wind gusts damaged a porch and roof of a mobile home near Levelland. Also, one power pole was toppled on the south side of Levelland.
Thunderstorm Wind, Lubbock
- When
- April 8, 6:10 PM CST to 6:40 PM CST
- Where
- Lubbock County, 0.9 mi NW of Shallowater to 3.5 mi N of Union
- Measured
- 66 kt (76 mph) measured gust
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 33.690, -101.990
A series of downbursts moved over much of Lubbock County over the span of 35 minutes. The path length included in this entry is greatly simplified considering there were multiple, complex swaths of damaging winds that spread eastward across northern and central Lubbock County. Wind gusts were measured as high as 76 mph at the Lubbock International Airport at 1816 CST. The worst damage consisted of a roof barn being blown off in Shallowater around 1810 CST. Several locations in the city of Lubbock either measured or estimated winds ranging from 59 mph to 63 mph. Some buildings in north Lubbock sustained minor roof and shingle damage, although the majority of damage reports in the city were comprised of fallen tree limbs and branches.
Thunderstorm Wind, Lynn
- When
- April 8, 6:30 PM CST
- Where
- Lynn County, 1.5 mi SSW of Tahoka
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.160, -101.790
The Lynn County Sheriff's Office estimated a severe wind gust along with penny size hail. No damage was reported.
Thunderstorm Wind, Hale
- When
- April 8, 6:45 PM CST
- Where
- Hale County, 0.9 mi NE of Abernathy Muni Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.860, -101.760
Measured by a Texas Tech University West Texas Mesonet near Abernathy.
Thunderstorm Wind, Crosby
- When
- April 8, 7:05 PM CST
- Where
- Crosby County, 6.52 mi SSE of Crosbyton Muni Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.540, -101.170
Measured by a Texas Tech University West Texas Mesonet near Crosbyton.
Thunderstorm Wind, Garza
- When
- April 8, 7:05 PM CST
- Where
- Garza County, 0.69 mi N of Post
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.190, -101.380
Measured by a Texas Tech University West Texas Mesonet near Post. At this same time, the Garza County Sheriff's Office estimated a 60 mph gust in the city.
Thunderstorm Wind, Kent
- When
- April 8, 7:44 PM CST
- Where
- Kent County, 2.82 mi NNE of Girard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.390, -100.660
Kent County emergency management estimated winds of 50 to 60 mph.
Thunderstorm Wind, King
- When
- April 8, 7:50 PM CST
- Where
- King County, 8.55 mi WSW of Guthrie 6666 Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.570, -100.480
Measured by a Texas Tech University West Texas Mesonet located 10 miles west-southwest of Guthrie.
Thunderstorm Wind, Cottle
- When
- April 8, 8:30 PM CST
- Where
- Cottle County, 4.64 mi W of Chalk
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 33.870, -100.300
An NWS Cooperative Observer reported a large tree was uprooted.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in North Carolina, April 8, 2015$10 million · 2 in hail · 5 events
- Flash Flooding and Flood in Ohio, April 8 to 10, 2015$428,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Ohio, April 8, 2015$325,000 · 1 in hail · 20 events
- Flash Flooding and Flooding in West Virginia, April 8 to 10, 2015$115,000 · 2.75 in hail · 29 events
- Hail and Damaging Wind in Illinois, April 8, 2015$100,000 · 1.25 in hail · 28 events
- Hail and Damaging Wind in Missouri, April 8 to 9, 2015$100,000 · 1.75 in hail · 13 events
- Flash Flood and Hail in Indiana, April 8, 2015$30,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Missouri, April 8, 20152.25 in hail · 47 events
- Tornadoes and Hail in Kansas, April 8, 2015$20,000 · EF0 · 29 events
- Tornado and Flash Flooding in Missouri, April 8 to 9, 2015EF1 · 18 events
- Hail and Lightning Strike in Illinois, April 8 to 9, 2015$50,000 · 1.25 in hail · 8 events
- Hail and Damaging Wind in Illinois, April 8, 2015$50,000 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 559945, 560249, 559947, 559954, 559962, 559963, 559964, 559965, 559967, 559968, 559969.